Ecosmin 30mg/150mg Tablet

  • Manufacturer : USV Ltd.
  • Composition : Isosorbide Mononitrate 30mg, Aspirin 150mg
  • Generally Prescribed For : Angina Pectoris
  • Estimated Price : 33.50 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Ecosmin 30mg/150mg Tablet

Ecosmin 30mg/150mg Tablet is used for the treatment or prevention of the following disease(s):

Angina Pectoris

Side effects of Ecosmin 30mg/150mg Tablet

The most common side effects of Ecosmin 30mg/150mg Tablet are - Headache, Nausea, Dizziness, Cutaneous Vasodilation, Rash, Weakness, Ankle Edema, Flushing, Fainting, Sublingual Burning, Tachycardia, Palpitations, Vomiting, Orthostatic Hypotension

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Ecosmin 30mg/150mg Tablet

Do not use Ecosmin 30mg/150mg Tablet if you are allergic to - Isosorbide Mononitrate, Aspirin

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Ecosmin 30mg/150mg Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Ecosmin 30mg/150mg Tablet works

Ecosmin 30mg/150mg Tablet contains - Isosorbide Mononitrate, Aspirin

Isosorbide Mononitrate reduce cardiac oxygen demand by decreasing preload and afterload.

Aspirin works to prevent the platelets in your blood from clumping and clotting in your arteries, thereby reducing these risks by improving blood flow to your heart and brain.

Dosage of Ecosmin 30mg/150mg Tablet

The dosage of Ecosmin 30mg/150mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Ecosmin 30mg/150mg Tablet

If you forget to take a dose of Ecosmin 30mg/150mg Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Interaction

Drug :- Antihypertensives: May increase hypotensive effects. Monitor patient closely during initial therapy.

Alcohol use: May increase hypotension. Discourage use together.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Kunal V Kumar, B.Pharma
  • Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo....

    Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...